# SDR DLL14951313

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Component: 15291021788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING SPOILER PANEL WAS ROUTED TO SHOP FOR REFURBISHING.  SKIN AND SPAR WERE REPLACED PER SRM 57-52-00.
